Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Fitting partial differential equations to space-time dynamics
Autore:
Bar, M; Hegger, R; Kantz, H;
Indirizzi:
Max Planck Inst Phys Komplexer Syst, D-01187 Dresden, Germany Max Planck Inst Phys Komplexer Syst Dresden Germany D-01187 den, Germany
Titolo Testata:
PHYSICAL REVIEW E
fascicolo: 1, volume: 59, anno: 1999,
parte:, A
pagine: 337 - 342
SICI:
1063-651X(199901)59:1<337:FPDETS>2.0.ZU;2-S
Fonte:
ISI
Lingua:
ENG
Soggetto:
SPATIOTEMPORAL CHAOS; PATTERN-FORMATION; NO+CO REACTION; SERIES; TURBULENCE; SYSTEMS; MODEL;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
--discip_EC--
Citazioni:
30
Recensione:
Indirizzi per estratti:
Indirizzo: Bar, M Maxrmanyck Inst Phys Komplexer Syst, Nothnitzer Str 38, D-01187 Dresden, Ge Max Planck Inst Phys Komplexer Syst Nothnitzer Str 38 Dresden Germany D-01187
Citazione:
M. Bar et al., "Fitting partial differential equations to space-time dynamics", PHYS REV E, 59(1), 1999, pp. 337-342

Abstract

The partial differential equations (PDEs) governing the dynamics of reaction-diffusion systems are reconstructed from data representing the spatiallyextended systems. The fitted equations are validated by a comparison of their numerical solutions and the input data and by computation of the isoclines of the fitted PDEs. [S1063-651X(99)02101-7].

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 11/07/20 alle ore 20:09:53